# SDR JJBA20170502002

- Difficulty date: May 2, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N11194
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500940
- Aircraft time: 30,888 hours, 18,561 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 23454
- Condition: Discharged
- Location: Emergency Lights
- Part time: 6 hours, 7 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALL EMERGENCY LIGHT BATTERIES DRAINED.  R & R THE BATTERY PACKS.  CHECK SATISFACTORY, NO DEFECTS NOTED.
